Show simple item record

dc.contributor.authorCOWEN, ROBERT HENRY
dc.date.accessioned2018-07-12T17:46:35Z
dc.date.available2018-07-12T17:46:35Z
dc.date.issued1967
dc.identifier.citationSource: Dissertation Abstracts International, Volume: 28-05, Section: B, page: 2023.
dc.identifier.urihttps://yulib002.mc.yu.edu/login?url=http://gateway.proquest.com/openurl?url_ver=Z39.88-2004&rft_val_fmt=info:ofi/fmt:kev:mtx:dissertation&res_dat=xri:pqm&rft_dat=xri:pqdiss:6714585
dc.identifier.urihttps://hdl.handle.net/20.500.12202/1815
dc.publisherProQuest Dissertations & Theses
dc.subjectMathematics.
dc.titleSUPERINDUCTIVE CLASSES AND CONSTRUCTIBLE MODELS OF SET THEORY
dc.typeDissertation


Files in this item

FilesSizeFormatView

There are no files associated with this item.

This item appears in the following Collection(s)

Show simple item record